RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Veksler, Aleksandr I

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 35

Number of views:
This page:404
Abstract pages:4382
Full texts:1781
References:211

http://www.mathnet.ru/eng/person22877
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:veksler.alexander-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/203983

Publications in Math-Net.Ru
2005
1. A. Veksler, Y. Zarmi, “Perturbative Analysis of Wave Interaction in Nonlinear Systems”, TMF, 144:2 (2005),  410–422  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:2 (2005), 1227–1237  isi  elib
1997
2. A. Veksler, “Risk-Efficient Estimation of the Parameter of an Autoregressive Process”, Probl. Peredachi Inf., 33:2 (1997),  37–53  mathnet  mathscinet  zmath; Problems Inform. Transmission, 33:2 (1997), 124–138
1994
3. A. I. Veksler, E. I. Gordon, “Nonstandard extension of not-everywhere-defined positive operators”, Sibirsk. Mat. Zh., 35:4 (1994),  719–727  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 640–647  isi
1992
4. A. I. Veksler, A. V. Koldunov, “Countable analogues of the maximal Stone–Čech compactification and of pseudocompact extensions of topological spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 1,  38–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:1 (1992), 37–46
1991
5. A. I. Veksler, “Embedding of lattice cones in vector lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 4,  3–9  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:4 (1991), 1–7
1987
6. A. I. Veksler, “Topological properties of the set of almost infinity points of an extended measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 9,  8–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:9 (1987), 8–15
1985
7. A. I. Veksler, “Nets in zero-dimensional spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  17–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:1 (1985), 19–29
1984
8. A. I. Veksler, “Nets in topological spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 3,  25–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:3 (1984), 32–42
1982
9. A. I. Veksler, “Dominating sequences and tight spaces”, Uspekhi Mat. Nauk, 37:1(223) (1982),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 180–181  isi
1981
10. A. I. Veksler, V. K. Zakharov, A. V. Koldunov, “Spaces of continuous extended functions”, Dokl. Akad. Nauk SSSR, 256:6 (1981),  1301–1305  mathnet  mathscinet  zmath
1980
11. A. V. Bukhvalov, A. I. Veksler, V. A. Geiler, “Normed lattices”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 18 (1980),  125–184  mathnet  mathscinet  zmath; J. Soviet Math., 18:4 (1982), 516–551
12. A. I. Veksler, V. K. Zakharov, “Topological spaces and vector lattices”, Uspekhi Mat. Nauk, 35:3(213) (1980),  153–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 188–192  isi
1979
13. Yu. A. Abramovich, A. I. Veksler, A. V. Koldunov, “On operators preserving disjointness”, Dokl. Akad. Nauk SSSR, 248:5 (1979),  1033–1036  mathnet  mathscinet  zmath
14. A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii, “Banach lattices – some Banach aspects of their theory”, Uspekhi Mat. Nauk, 34:2(206) (1979),  137–183  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 159–212
1978
15. A. I. Veksler, “$P'$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 5,  9–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:5 (1978), 6–12
1975
16. A. I. Veksler, “Maximal nowhere dense sets in topological spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  9–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 6–11
1973
17. A. I. Veksler, “Cyclic Banach spaces and Banach lattices”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  770–773  mathnet  mathscinet  zmath
1971
18. A. I. Veksler, “On Banach and Dedekind completeness of spaces of continuous functions, vector lattices and maximal rings of quotients”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  20–23  mathnet  mathscinet  zmath
1970
19. A. I. Veksler, “$P$-sets in topological spaces”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  510–513  mathnet  mathscinet  zmath
20. A. I. Veksler, “The partial orderability of rings and algebras”, Dokl. Akad. Nauk SSSR, 190:4 (1970),  756–759  mathnet  mathscinet  zmath
21. A. I. Veksler, “Certain properties of the vector lattices that are complete with respect to convergence with a regulator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 9,  21–28  mathnet  mathscinet  zmath
22. A. I. Veksler, “Tests for the interval completeness and interval-complete normability of $KN$-lineals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 4,  36–46  mathnet  mathscinet  zmath
1967
23. A. I. Veksler, “Realizable partial multiplications in linear lattices”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967),  1203–1228  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:6 (1967), 1153–1176
1966
24. A. I. Veksler, “Archimedean principle in homomorphic images of $l$-groups and of vector lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 5,  33–38  mathnet  mathscinet  zmath
25. A. I. Veksler, “The concept of a linear lattice which is normal in itself, and certain applications of this concept to the theory of linear and linear normed lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 4,  13–22  mathnet  mathscinet  zmath
1965
26. A. I. Veksler, “Structural orderability of algebras and rings”, Dokl. Akad. Nauk SSSR, 164:2 (1965),  259–262  mathnet  mathscinet  zmath
1964
27. A. I. Veksler, “The operations of partial multiplication in vector lattices”, Dokl. Akad. Nauk SSSR, 158:4 (1964),  759–762  mathnet  mathscinet  zmath
28. A. I. Veksler, “Linear lattices with a sufficient set of maximal $l$-ideals”, Mat. Sb. (N.S.), 64(106):2 (1964),  205–222  mathnet  mathscinet  zmath
1963
29. A. I. Veksler, “Some classes of vector chains and their applications to the theory of semi-ordered spaces”, Dokl. Akad. Nauk SSSR, 152:1 (1963),  20–23  mathnet  mathscinet  zmath
30. A. I. Veksler, “Linear structures with a sufficient set of maximal $l$-ideals”, Dokl. Akad. Nauk SSSR, 150:4 (1963),  715–718  mathnet  mathscinet  zmath
1962
31. A. I. Veksler, “Topological and lattice-completeness of normed and linear topological lattices”, Dokl. Akad. Nauk SSSR, 143:2 (1962),  262–264  mathnet  mathscinet  zmath
32. A. I. Veksler, “Completeness and $\sigma $-completeness of normed and linear topological lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 3,  22–30  mathnet  mathscinet  zmath
33. A. I. Veksler, “On realizability conditions for Archimedes' condition in semi-ordered factor groups and factor lineals”, Mat. Sb. (N.S.), 57(99):4 (1962),  477–492  mathnet  mathscinet  zmath
1960
34. A. I. Veksler, “On the homomorphism between the classes of regular operators in $K$-lineals and their completions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 1,  48–57  mathnet  mathscinet  zmath
1958
35. A. I. Veksler, “On the Archimedean principle in semiordered factor lineals”, Dokl. Akad. Nauk SSSR, 121:5 (1958),  775–777  mathnet  mathscinet  zmath

2007
36. A. I. Veksler, “Grigoriĭ Yakovlevich Lozanovskiĭ (on the seventieth anniversary of his birth)”, Vladikavkaz. Mat. Zh., 9:3 (2007),  3–10  mathnet  mathscinet  elib
1986
37. A. I. Veksler, D. A. Vladimirov, M. K. Gavurin, L. V. Kantorovich, E. S. Lyapin, D. K. Faddeev, “Aron Grigor'evich Pinsker (obituary)”, Uspekhi Mat. Nauk, 41:2(248) (1986),  177–178  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 181–183  isi
1979
38. A. I. Veksler, D. A. Vladimirov, M. K. Gavurin, L. V. Kantorovich, S. M. Lozinskii, A. G. Pinsker, D. K. Faddeev, “Boris Zakharovich Vulikh (obituary)”, Uspekhi Mat. Nauk, 34:4(208) (1979),  133–137  mathnet  mathscinet; Russian Math. Surveys, 34:4 (1979), 145–150
1978
39. A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978),  199–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 3:1 (1978), 183–188

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019